# SDR SWAA0255060122960

- Difficulty date: June 19, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 57,370 hours, 22,272 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ESCAPE SLIDE HOUSING NEAR GIRT BAR STRAP OUT OF POSITION.  REPOSITION SLIDE IAW MT.
